Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the topology of the even-dimensional complex quadrics


Author: Hon Fei Lai
Journal: Proc. Amer. Math. Soc. 46 (1974), 419-425
MSC: Primary 57F15
MathSciNet review: 0358846
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Neat proofs are given of the explicit structures of the homotopy groups and cohomology rings of the even-dimensional complex quadrics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57F15

Retrieve articles in all journals with MSC: 57F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0358846-9
Keywords: Complex quadric, oriented Grassmannian, Euler class, Chern classes, Poincaré dual, Gysin cohomology sequence, Hopf bundle
Article copyright: © Copyright 1974 American Mathematical Society